MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-A0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, the problem occurring before implanting the device, using the transmitter during the incident, implanting the device at an off-label location, implanting the device too close to the targeted nerve, migration, and puncturing bone or tissue inadvertently during the procedure have been ruled out as potential cause.However, the patient has a preexisting cardiac history and has had two previous heart attacks.Additionally, the patient held their plavix medication even though the office did not tell them to do so.The stimulator is used to treat pain.The cause of the reported issue is contributed to two identified root causes as follows: -the patient is a poor candidate due to health, weight, age, or mental capacity as they have a history of heart attacks (user error - clinician).-patient non-compliance as the patient held their plavix medication (user error - patient).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, capa is not required.Other adverse events issues rates will continue to be tracked and trended.
 
Event or Problem Description
The patient had a heart attack on the or table after the trial procedure was complete.The patient was given nitroglycerin, was monitored, and an ambulance was called due to continued chest pain, left arm pain, and nausea.The patient was kept over night in the hospital and a cardiac catheterization was done.They are using the device, getting great relief in their knee, and are doing well and are at home.The patient is planning to move forward with a permanent implant procedure after getting significant relief of knee pain during trial.They will follow up with their cardiologist to get clearance before the permanent implant procedure.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key18917674
Report Number3010676138-2024-00035
Device Sequence Number6769932
Product Code GZF
UDI-Device Identifier00850051034369
UDI-Public(01)00850051034369(17)250101
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2025
Device Model NumberFR4A-TRL-A0
Device Lot NumberSWO230116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale